# SDR IPXA12172063

- Difficulty date: February 27, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 11,566 hours, 7,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR,  AFT CARGO FLOORBOARD NR 151NG IS DELAMINATED ON AFT INBD CORNER FABRICATED AFT CARGO FLOORBOARD 151NG IAW EO A300-5320-16407-E, APPENDIX C.
